# SDR EGR2003F00004

- Difficulty date: December 27, 2002
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N993PA
- Make and model: Bell 430
- Aircraft serial: 49050
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 22236684103
- Part serial: 589E
- Condition: Failed
- Location: Lt Fuel Cell
- Part time: 1,704 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 FUEL QUANITY LOW LIGHT ILLUMINATED DURING FLIGHT.  INTERNAL PROBE FAILURE.  LOW QTY LIGHT ILLUMINATED STILL CORRECT AMOUNT OF FUEL.  REPLACED FUEL PROBE, CALIBRATED FUEL SYSTEM OPERATIONAL CHECK, OK.  AIRCRAFT RETURNED TO SERVICE.
